# SDR USAA2011092700028

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 30,730 hours, 19,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 SURFACE CORROSION ON SHEAR TIE BETWEEN FR69 TO FR70, Y1292.  REPLACED SHEAR TIE BETWEEN FR69 TO FR70, Y1292 IAW A319 SRM 51-41-00 AND AIRBUS DRAWING D53474180.
